# SDR IXKA960015

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8240PY
- Condition: Inoperative
- Location: Fwd Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - FLT 22 - POST-FLIGHT CHECK, FORWARD LAVATORY SMOKE DETECTOR INOPERATIVE.  REMOVED AND REPLACED SMOKE DETECTOR.  (X)
